# SDR DL72S961104

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163262
- Condition: Damaged
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CHORD CRACKED AT 22, 33, 37 AND 55 INCHES FROM I/B END.  REPLACED SECTION OF CHORD AND REPAIR DOUBLER PER MM 57520.
